# SDR DL72S972393

- Difficulty date: November 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N8873Z
- Make and model: Boeing 727225
- Aircraft serial: 21291
- System (JASC): 5754 · Leading Edge Devices
- Part: Angle
- Condition: Cracked
- Location: Nr 7 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

A 3 INCH CRACK IN NR 7 SLAT AT INBD TRACK UPSTOP PAD COVE ANGLE.  REPAIRED PER M/M 57-54-0 AND ERA 363224-14.
